2007 Conference on Variational and Topological Methods: Theory, Applications, Numerical Simulations, and Open Problems. Electron. J. Diff. Eqns., Conference 18 (2010), pp. 15-22

On the number of nodal solutions for a nonlinear elliptic problem on symmetric Riemannian manifolds

Marco Ghimenti, Anna Maria Micheletti

We consider the problem
 -\varepsilon^2\Delta_g u+u=|u|^{p-2}u
in a symmetric Riemannian manifold $(M,g)$. We give a multiplicity result for antisymmetric changing sign solutions.

Published July 10, 2010.
Math Subject Classifications: 35J60, 58G03.
Key Words: Riemannian manifolds; nodal solutions; topological methods.

Show me the PDF file (227K), TEX file, and other files for this article.

Marco Ghimenti
Dipartimento di Matematica e Applicazioni
Universita di Milano Bicocca, via Cozzi 53, 20125, Milano, Italy
email: marco.ghimenti@unimib.it
Anna Maria Micheletti
Dipartimento di Matematica Applicata
Universita di Pisa, via Buonarroti 1c, 56100, Pisa, Italy
email: a.micheletti@dma.it

Return to the table of contents for this conference.
Return to the EJDE web page